Home|Journals|Articles by Year|Audio Abstracts RSS - TOC
 

Case Report



Stroke as Fatal complication of Ovarian Hyperstimulation Syndrome

Mohammed Talaat Rashid, Ahmed Kohail.




Abstract

Ovarian hyperstimulation syndrome is a condition related to injectable hormonal medications used for stimulation the maturation of oocytes in infertility caused by lack of or delayed ovarian maturation. The incidence increased due to wide spread expansion of hormonal stimulation use. The scale of symptoms of this condition varies from mild outpatient managed symptoms as vomiting and bloating to sever fatal complication as hemocon centration, fluid overload, hypercoagulability, and multisystem organ failure. The main point of management is prevention and exclude the candidates with elevated risk of the condition. Here we present a case of 30-year-old woman who had ovarian hyperstimulation syndrome with rare but severe complications.

Key words: Ovarian Hyperstimulation syndrome, stroke, cerebrovascular accident






Full-text options


Share this Article



Online Article Submission
• ejmanager.com
• ojshosting.net




eJManager.com
Review(er)s Central
JournalList
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.